I was diagnosed with Bells Palsy and was given prednisone to reduce inflammation. I was on 120mg for 3 days. Then 80 mg for 3 days. Then 40 mg for 3 days. Then 20 mg for 3 days. Then I was done. I have been off for a week now and within that week I have developed severe acne on my chest, back, neck, face, etc. I was wondering if anyone else has experienced this? I have read acne can be a side effect, but most things I have read have came from people who were on prednisone for years or months.
I have been taking Prednison prescribed by my doctor for Gout.4 tablets ever day for 7days 20mg thats 80 mg a day. can t...2 REPLIES
I am halfway thru a 10 day course of prednisone for pneumonia. Iam feeling much better except that I have developed a we...2 REPLIES
The best time to take predinsone is during the day because the side effects usually occur at night and it has been prove...1 REPLY
Hi, I am 25 and I have been on prednisone since I was 15 for an adrenal deficiency I have. I was taking a 5mg dose daily...2 REPLIES
I have a terrible rash on my neck, chest and spreading to my breasts. I am on 20 mg. of prednisone (reduced from 30 mg) ...2 REPLIES
I have bad anxiety, and labyrinthitis, I was prescribed to Prednisone and Azthromycin. I took 2 10 mg tabs of Prednisone...1 REPLY
I have hives from taking prednisone. My mouth also feels torn up, and some minor throat irritation. I was on the meds fo...1 REPLY
i was prescribed the above once a day for 5 days...for seasonal allergy...cough and congestion. Will I suffer side effec...1 REPLY
I am interested in hearing about any bad experiences with the prednisone. My husband has been taking it for 1 year. He s...3 REPLIES
I have been given the above tablets by my doctor for a possible allergic reaction to triamcinolone wwhich was prescribed...